# SDR ASOA201101295

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 752 SIDEWALL SEAT TRACK CORRODED.   REMOVED CORROSION, THICKNESS IS .355, REMOVED .011, AND IS WITHIN ALLOWABLE LIMITS IAW SRM 53-41-49.   PERFORMED LPI, TYPE 1, METHOD C ON BLENDED AREA IAW NDT PROCEDURE PT-1.  NO CRACK NOTED. REPAIRED IAW SRM 53-41-49-101-001-A01.  MINOR REPAIR.
